# SDR UALA2013052303587

- Difficulty date: May 23, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 47,308 hours, 19,304 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Cracked
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE DECORATIVE COVER HAS A 14 INCH CRACK HORIZONTALLY IN OUTER LAYER 4 INCHES FROM BOTTOM.   ALSO, HAS 4 INCH CRACK IN OUTER LAYER EXTENDING 4 INCHES VERTICALLY.  VISUAL INSPECTION ACCOMPLISHED, NO ADDITIONAL DAMAGE. BUSTLE IS RIGID.  INSTALLED ONE 841-0482 AND ONE 841-0483 PATCH TO INNER SURFACE AND RESIN COVERED WITH TAPE.  DOOR BUSTLE.  INSTALLED SECURELY AND WILL NOT INTERFERE WITH INTERNAL SLIDE OR OPERATION.
